# SDR 95ZZZX5844

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 9,724 hours
- Component: 31035152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND SEAL FLANGE CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART WITH A SHIM TO INCREASE TENSION AGAINST 1ST STAGE ROTOR.  INCREASE TENSION CAUSES CRACKING AT THE SEAL FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIFE LIMIT IS 20,000 CYCLES.  SUBMITTER STATES THIS IS THE 15TH CRACKED SEAL PLATE REPORTED BY THIS FACILITY.  SUGGEST ALLIED SIGNAL DETERMINE/CORRECT CAUSE.  PART TOTAL CYCLES, 9,933.
